# SDR GTIA2023051737191

- Difficulty date: May 15, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N517NK
- Make and model: Airbus A319-132
- Aircraft serial: 2711
- Aircraft time: 58,431 hours, 27,101 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 38513
- Condition: Inoperative
- Location: Zone 900
- Part time: 176 hours, 76 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FA MEGAPHONE INOP-R+R FWD FA MEGAPHONE IAW NKS DRAWING NO. A319-EMER EQUIP REV.3 AND AMM 25-65-00. OPS CHECK GOOD
